Translator Disclaimer
2016 The Dual Log-Brunn-Minkowski Inequalities
Wei Wang, Lijuan Liu
Taiwanese J. Math. 20(4): 909-919 (2016). DOI: 10.11650/tjm.20.2016.6323

Abstract

In this article, we establish the dual log-Brunn-Minkowski inequality and the dual log-Minkowski inequality. Moreover, the equivalence between the dual log-Brunn-Minkowski inequality and the dual log-Minkowski inequality is demonstrated.

Citation

Download Citation

Wei Wang. Lijuan Liu. "The Dual Log-Brunn-Minkowski Inequalities." Taiwanese J. Math. 20 (4) 909 - 919, 2016. https://doi.org/10.11650/tjm.20.2016.6323

Information

Published: 2016
First available in Project Euclid: 1 July 2017

zbMATH: 1357.52011
MathSciNet: MR3535680
Digital Object Identifier: 10.11650/tjm.20.2016.6323

Subjects:
Primary: 52A40, 53A15

Rights: Copyright © 2016 The Mathematical Society of the Republic of China

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.20 • No. 4 • 2016
Back to Top